# SDR FDEA202302180311

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27220
- Aircraft time: 71,742 hours, 27,989 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  927     52-10  8966     18FEB23  TLV  FACT  U  L1 DOOR PRESSURE FOUND OUT OF GREEN BAND ON  PREFLIGHT.        FACT 18FEB23 17:10   CDG                                                                 AMM: 25-66-01-6                                                                   AS PER A MM 25-66-01-6  THE PRESSURE GAGE NEEDLE ON                               THE SLIDE INFLATION CYLINDER IS IN THE GREEN BAND                                 .L1  PASSENGER DOOR ESCAPE SYSTEM, SUSPECT IMPROPER                               READING. A/C                                                                             OK FOR SERVICE.
